# SDR CA010529023

- Difficulty date: April 25, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 2,848 hours
- Engine: Cont IO360D
- Propeller: Mcauly D2AF34C306
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Part number: 646605
- Condition: Damaged
- Location: Cylinder Section
- Component: Cylinder  Assem, Cont, 646742
- Stage of operation: TX
- How discovered: O
- Nature of condition: D, R
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER LANDING PILOT WAS TAXIING FOR SHUTDOWN WHEN HE HEARD A BANKING NOISE AND REAR ENGINE ROUGHNESS. INSPECTION REVEALED A DENT IN VALVE COVER. COVER REMOVED AND FOUND BOTH ROCKER SHAFT HOLD DOWN STUDS SHEARED. IT HAS BEEN NOTED BEFORE ON OTHER AIRCRAFT THAT ROCKER SHAFT HOLD DOWN NUTS HAVE BEEN STRIPING EASILY EVEN WITH TELEDYNE CONTINENTAL NEW ROCKER SHAFT HOLD DOWN NUTS TORQUE VALVES. . .
